JournalsrsmupVol. 143pp. 1–33

On a fractional nonlinear equation on a bounded domain of Rn\mathbb R^n

  • Khadijah Sharaf

    King Abdulaziz University, Jeddah, Saudi Arabia
On a fractional nonlinear equation on a bounded domain of $\mathbb R^n$ cover
Download PDF

A subscription is required to access this article.

Abstract

We establish perturbation results for a Nirenberg type equation involving the fractional Laplacian on a bounded domain of Rn,n2\mathbb R^n, n \geq 2. Our method is based on the critical points at infinity theory of [6].

Cite this article

Khadijah Sharaf, On a fractional nonlinear equation on a bounded domain of Rn\mathbb R^n. Rend. Sem. Mat. Univ. Padova 143 (2020), pp. 1–33

DOI 10.4171/RSMUP/38